On determinantal ideals which are set-theoretic complete intersections
Compositio Mathematica, Volume 42 (1980) no. 1, pp. 3-11.
@article{CM_1980__42_1_3_0,
     author = {Valla, Giuseppe},
     title = {On determinantal ideals which are set-theoretic complete intersections},
     journal = {Compositio Mathematica},
     pages = {3--11},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     mrnumber = {594479},
     zbl = {0474.14034},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_3_0/}
}
TY  - JOUR
AU  - Valla, Giuseppe
TI  - On determinantal ideals which are set-theoretic complete intersections
JO  - Compositio Mathematica
PY  - 1980
SP  - 3
EP  - 11
VL  - 42
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_1_3_0/
LA  - en
ID  - CM_1980__42_1_3_0
ER  - 
%0 Journal Article
%A Valla, Giuseppe
%T On determinantal ideals which are set-theoretic complete intersections
%J Compositio Mathematica
%D 1980
%P 3-11
%V 42
%N 1
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__42_1_3_0/
%G en
%F CM_1980__42_1_3_0
Valla, Giuseppe. On determinantal ideals which are set-theoretic complete intersections. Compositio Mathematica, Volume 42 (1980) no. 1, pp. 3-11. http://www.numdam.org/item/CM_1980__42_1_3_0/

[1] J.A. Eagon and D.G. Northcott: Ideals defined by matrices and a certain complex associated with them. Proc. Roy. Soc. A269 (1962) 188-204. | MR | Zbl

[2] J. Herzog: Generators and relations of abelian semigroups and semigroup rings. Manuscripta Math. 3 (1970) 175-193. | MR | Zbl

[3] J. Herzog: Note on complete intersections, (unpublished).

[4] T.G. Room: The geometry of determinantal loci (Cambridge, 1938). | JFM | Zbl

[5] L. Verdi: Le curve razionali normali come intersezioni complete insiemistiche. Boll. Un. Mat. It., (to appear). | Zbl

[6] H. Bresinsky: Monomial Space Curves as set-theoretic complete intersection. Proc. Amer. Math. Soc., (to appear). | MR | Zbl